# SDR IPXA2020111562399

- Difficulty date: November 12, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA703510
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C INTERCOSTAL CRACKED NEAR RT MLG WHEEL WELL HYD RESV ASSEMBLY.  REMOVED, FABRICATED, AND REPLACED STIFFENER, IAW DWG AEA7035 AND SRM 51-33-01. (MINOR)
